# SDR SWIA202157893

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR Â€“ FORWARD CARGO DOOR TRACK SUPPORT BEAM ANGLE IS CRACKED FS574.00. (MARKED)     (C-CHECK RO 4/25/2021)    REMOVED BROKEN FORWARD CARGO DOOR TRACK SUPPORT BEAM ANGLE CLIP, AND INSTALLED NEW CLIP REF. CRJ200 SRM 51-42-21.
